淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-0107201306143400
中文論文名稱 一些s-凸函數的Hermite-Hadamard不等式的研究
英文論文名稱 Some Hermite-Hadamard inequalitites for s-convex functions
校院名稱 淡江大學
系所名稱(中) 中等學校教師在職進修數學教學碩士學位班
系所名稱(英) Executive Master's Program In Mathematics for Teachers
學年度 101
學期 2
出版年 102
研究生中文姓名 李澤薰
研究生英文姓名 Ze-Hsun Li
學號 700190126
學位類別 碩士
語文別 中文
口試日期 2013-06-22
論文頁數 48頁
口試委員 指導教授-楊國勝
委員-楊國勝
委員-李武炎
委員-曾貴麟
中文關鍵字 凸函數  s-凸函數  Hermite-Hadamard不等式 
英文關鍵字 convex function  s-convex function  Hermite-Hadamard inequality 
學科別分類
中文摘要 本文建立了一些新的第二型s-凸函數的Hermite-Hadamard不等式
英文摘要 In the present paper, we establish several inequalitites of Hermite-Hadamard type for functions of s-convex in the second sense.
論文目次 中文部份
1.序論 …………………………………………………………… 1
2.主要結果 …………………………………………………………… 2
參考文獻 ……………………………………………………………24

English part
1.Introduction ……………………………………………………………25
2.Main Results ……………………………………………………………26
References ……………………………………………………………48

參考文獻 1.W.W Breckner, Stetomgleot saissagem für eine Klasse verall gemeinerter Konvexer funktionln in topologischen linearen Räumen, Publ. Inst. Math. 23, 13-20 (1975).
2.S.S. Dragomir, J.E. Pečarić and J. Sándor, A note on the Jensen-Hadamard’s inequality, Anal. Num. Ther. Approx. 19, 29-34 (1990).
3.S.S Dragomir, Two mappings in connection to Hadamard’s inequality, J. Math. Anal. Appl. 167, 49-56 (1992).
4.S.S Dragomir, On Hadamard’s inequalitites for convex founctions, Mat. Balkanica 6, 215-222 (1992).
5.S.S Dragomir and C. Buse, Refinements of Hadamard’s inequality for multiple interals, Utlitas Math. 47, 193-198 (1995).
6.S.S Dragomir, J.E. Pečarić and L.E. Persson, Some inequalities of Hadamard type, Soochow J. Math. 21, 335-341 (1995).
7.S.S Dragomir, R.P. Agarwal, Two inequalities for differentiable mappings and application to special means q real numbers and to trapezoidal formula, Appl. Math. Lett. Vol. 11. No.5 91-95 (1998).
8.H. Hudzik, L. Maligranda, Some remarks on s-convex functions, Aequstiones Mathematicae 48, 100-111 (1994).
9.J.E. Pečarič, F. Proschan and Y.L. Tong, Convex Functions, Partial Ordering and Statistical Applications, Academic Press, New York, (1991).
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2013-07-03公開。
  • 同意授權瀏覽/列印電子全文服務,於2013-07-03起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信